# SDR DALA2024032503709

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 71,588 hours, 33,736 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: ER/A 567055-14AD HAS BEEN REVISED TO 'C'. FOLLOW ON ACTION IS RE QUIRED. C/A: PERFORM SECTION VII EVERY 2000FC AFTER 20MAR2024. ASSOCIATED ER/A 14-567055 ADDED FOR AC 3262. (LP: 0255465)
